# SDR UPS04842649

- Difficulty date: June 15, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1766 LONG 17R AND END FITTING ARE CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON AND END FITTING IAW DWG 5649327, 4772397 AND SRM 51-1-20D, 520D, 51-1-21.
